Motivated by the work on hypergeometric summation theorems, we establish new summation formula for Clausen’s hypergeometric function with unit argument in terms of pi and natural logarithms of some rational and irrational numbers. For the application purpose, we derive some new and modified summation theorems for Clausen’s hypergeometric functions using our new formula.
Qureshi, M. I. and Shadab, Mohammad
Some Summation Theorems for Clausen’s Hypergeometric Functions with Unit Argument,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
1, Article 27.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss1/27